Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tooshort

How long before your Initial Breakout began on Tazorac?

Recommended Posts

Since about two weeks ago, my skin has gone HAYWIRE!!! Not just breakouts, but painful huge nodules(especially around my chin and mouth area). I couldnt even smile or open my mouth wide to eat because of the pain. Today is the 4th of February. I started taking Taz about the 1st of January. So if the breakout was a result from Taz, then it took about two weeks to hit me. I freaked out when I first woke up and saw my face all broken out and went back to Dan's regimen, cutting out the Taz. Here I am two weeks later and almost back under control, with minimal breakouts still. I've never been completely clear with Dan's regimen, and figured Taz could give me the clear skin I am looking for. But the breakout that I went through was completely unbearable. I think that if I decide to go back on the Taz, I may just treat seperate parts of my face in two week intervals, that way my ENTIRE face isnt looking like a warzone.

I wonder if my next breakout(if I have one) when I start up on Taz again will be as bad?

Share this post


Link to post
Share on other sites
Since about two weeks ago, my skin has gone HAYWIRE!!! Not just breakouts, but painful huge nodules(especially around my chin and mouth area). I couldnt even smile or open my mouth wide to eat because of the pain. Today is the 4th of February. I started taking Taz about the 1st of January. So if the breakout was a result from Taz, then it took about two weeks to hit me. I freaked out when I first woke up and saw my face all broken out and went back to Dan's regimen, cutting out the Taz. Here I am two weeks later and almost back under control, with minimal breakouts still. I've never been completely clear with Dan's regimen, and figured Taz could give me the clear skin I am looking for. But the breakout that I went through was completely unbearable. I think that if I decide to go back on the Taz, I may just treat seperate parts of my face in two week intervals, that way my ENTIRE face isnt looking like a warzone.

I wonder if my next breakout(if I have one) when I start up on Taz again will be as bad?

I'm with you. I decided to give Taz a try. I've been using it for about a week. I had to stop using it for two nights because of how "burnt" my skin felt. My skin was flaking. All the clogged pores I had are purging and there's this "group" of clogged pores I had on one of my cheeks that are now ANGRY. They're inflamed and red. My forehead now has these tiny RED bumps. I woke up this morning because I bumped my face with my arm some how and it hurt so bad, a new nodule has arrived!

What sucks more is that I usually use jojoba oil and it wasn't helping with the dryness so I added some hyaluronic acid. Still not helping. I don't know what to moisturize with anymore. :(

I'm glad you asked. Either way, I'm really excited cause nothing else has worked.

Share this post


Link to post
Share on other sites
Since about two weeks ago, my skin has gone HAYWIRE!!! Not just breakouts, but painful huge nodules(especially around my chin and mouth area). I couldnt even smile or open my mouth wide to eat because of the pain. Today is the 4th of February. I started taking Taz about the 1st of January. So if the breakout was a result from Taz, then it took about two weeks to hit me. I freaked out when I first woke up and saw my face all broken out and went back to Dan's regimen, cutting out the Taz. Here I am two weeks later and almost back under control, with minimal breakouts still. I've never been completely clear with Dan's regimen, and figured Taz could give me the clear skin I am looking for. But the breakout that I went through was completely unbearable. I think that if I decide to go back on the Taz, I may just treat seperate parts of my face in two week intervals, that way my ENTIRE face isnt looking like a warzone.

I wonder if my next breakout(if I have one) when I start up on Taz again will be as bad?

I'm with you. I decided to give Taz a try. I've been using it for about a week. I had to stop using it for two nights because of how "burnt" my skin felt. My skin was flaking. All the clogged pores I had are purging and there's this "group" of clogged pores I had on one of my cheeks that are now ANGRY. They're inflamed and red. My forehead now has these tiny RED bumps. I woke up this morning because I bumped my face with my arm some how and it hurt so bad, a new nodule has arrived!

What sucks more is that I usually use jojoba oil and it wasn't helping with the dryness so I added some hyaluronic acid. Still not helping. I don't know what to moisturize with anymore. :(

I'm glad you asked. Either way, I'm really excited cause nothing else has worked.

Yeah, I think I'll go with my own advise, by reimplementing taz to different parts of my face every two weeks. i cant have a reoccurance of what i went through two weeks ago.

Share this post


Link to post
Share on other sites

well when i was on tazorac my IBO started like a few days and got worse and worse for the first 2 weeks and then started stabilzing then of course improved

i'm not sure if this worked, but during the first month of IB i carefully watched my diet and made sure I didn't have any pimple or acne causing food.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×